Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Is it safe to take enanthate when suffering from left ventricular hypertrophy of heart?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3385 Questions
Hi Dr. XXXXXXX thanks a lot for your prompt response. So is it ok to start with 250 mg of enanthate weekly initially? I am obese with body weight of 113 kgs and also have left ventricular hypertrophy of the heart. An angiography of my heart was done last February where the doctor did not find any blockage of the arteries but there was a treadmill test done with nuclear medicine in which he identified mild coronary artery disease.He himself assured me that it is of no concern though. Another point that I wanted to note is that I was also diagnosed with mild aortic regurgitation after a colour doppler test last August.I am worried because I know that testosterone increases BP and it might affect the heart too causing heart failure (read about lots of body builders dying of heart disease after taking steroids.). So is it completely safe if I start taking the injections now?I have plans of gradually increasing it but of course within safe limits and as prescribed by the doctor.
Posted Fri, 31 Jan 2014 in General Health
Answered by Dr. Raju A.T 2 hours later
Brief Answer: Yes, you can start Detailed Answer: Hi, Thanks for writing back. Testosterone complicating heart disease though possible is a rare occurrence. You can take the injections without too much worry. Also I consider it safe you to discuss the same with your cardiologist. The dosage of the injections better be decided by the endocrinologist. He after examining you and considering the need for the injections can formulate a dosage suitable for you. Wish you good health. Regards,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor